# SDR DALA2023071305712

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 93,931 hours, 24,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 4 RIGHT SLIDE WILL NOT DISARM. CORRECTIVE ACTION: OPS CHK OF 4R DOOR SHOWS NO FAULTS. SLIDE SRM/DISARM LIGHT OPS CHK GOOD. NO HISTORY. (4645495)
